Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2013 (2013), Article ID 762035, 2 pages
http://dx.doi.org/10.1155/2013/762035
Case Report

Eruptive Condyloma Accuminata after Initiation of Infliximab Treatment for Folliculitis Decalvans

1Division of Dermatology, Department of Medicine, University of Alberta, Edmonton, AB, Canada T6G 2G3
2Division of Dermatology and Cutaneous Sciences, Department of Medicine, University of Alberta, 2-125 Clinical Sciences Building, Edmonton, AB, Canada T6G 2G3

Received 2 September 2013; Accepted 4 November 2013

Academic Editors: I. D. Bassukas and K. Jimbow

Copyright © 2013 Douglas C. Wu and Thomas G. Salopek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We report a patient with recalcitrant folliculitis decalvans who was placed on infliximab due to failure to respond to numerous immunosuppressive drugs and antibiotics. After the second infusion of infliximab the patient reported a cutaneous eruption to the bilateral groin, penis, scrotum, perineum, and perianal region consistent with genital warts. The case highlights the need to inquire about a past or current history of genital or anal warts prior to the initiation of anti-TNF therapy, particularly with infliximab. If present, consideration should be given to concurrent antiwart therapy.